# SDR ASAA2013070695468

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Part number: 655484222
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB TO FUSELAGE SKATE ANGLE CHAFED BETWEEN FWD AND AFT ATTACH LUG GROUNDED.  REPAIRED DAMAGE TO SKATE ANGLE IAW EA 400 53EA 10673.
